中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: NONLINEAR CORRECTION TO STARK LADDERS
作者: ZHAO, XG
刊名: SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
出版日期: 1994
卷号: 37, 期号:1, 页码:81-86
关键词: UNIFORM ELECTRIC-FIELD ;  BLOCH ELECTRON ;  SUPERLATTICES ;  LOCALIZATION
学科分类: Physics
通讯作者: ZHAO, XG , ACAD SINICA,INT CTR MAT PHYS,SHENYANG 110015,PEOPLES R CHINA.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: The problem of a band electron in a crystal with alternating hoppings is investigated in the presence of a uniform electric field. Exact solutions for the energy spectrum and the wave functions are obtained with the help of SU(2) symmetry. It is found that the energy spectrum contains all orders of the reciprocal of the applied electric field besides the usual Stark ladders. A theoretical analysis shows that in the weak field regime, such nonlinear terms will dominate the localization behavior of the band electron. Only in the strong field regime can the Wannie-Stark localization be observed manifestly. The onset magnitude of the electric field strength for the occurrence of the Wannie-Stark localization is about 2 x 10(5)V/m for common semiconductor superlattices, which is consistent with experimental observations.
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11972
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
NONLINEAR CORRECTION TO STARK LADDERS.pdf(1086KB)----开放获取View Download

Recommended Citation:
ZHAO, XG. NONLINEAR CORRECTION TO STARK LADDERS[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1994,37(1):81-86.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [ZHAO, XG]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [ZHAO, XG]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: NONLINEAR CORRECTION TO STARK LADDERS.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace